MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PACK, COLD, STANDARD,OB-PAD,4.5X14.25

Medline Industries, LP MEDLINE; PACK, COLD, STANDARD,OB-PAD,4.5X14.25
Catalog Number MDS138055
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
PACK, COLD, STANDARD,OB-PAD,4.5X14.25
Manufacturer (Section D)
Medline Industries, LP
three lakes dr
northfield IL 60093 -275
Manufacturer Contact
shelena smoke-wyche
three lakes dr
northfield, IL 60093--275
MDR Report Key50692646
Report Number1417592-2026-09753
Device Sequence Number17621060
Product Code IMD
UDI-Device Identifier00080196733715
UDI-Public00080196733715
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS138055
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown